About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 673829, 12 pages
http://dx.doi.org/10.1155/2013/673829
Research Article

A Reliable Analytical Method for Solving Higher-Order Initial Value Problems

1Department of Mathematics, Faculty of Science, Al Balqa Applied University, Salt 19117, Jordan
2Department of Mechatronics Engineering, Faculty of Engineering, University of Jordan, Amman 11942, Jordan
3Department of Mathematics, Faculty of Science, The Hashemite University, Zarqa 13115, Jordan
4Department of Mathematics, Faculty of Science, University of Jordan, Amman 11942, Jordan

Received 2 July 2013; Accepted 23 September 2013

Academic Editor: Recai Kilic

Copyright © 2013 Omar Abu Arqub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar Abu Arqub, Zaer Abo-Hammour, Ramzi Al-Badarneh, and Shaher Momani, “A Reliable Analytical Method for Solving Higher-Order Initial Value Problems,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 673829, 12 pages, 2013. doi:10.1155/2013/673829